Research Repository

Browse by Author: O'Connor, JER

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Jerie, Michael, O'Connor, JER and Prince, GE (1999) Spacetime symmetries for the Kerr metric. Classical and Quantum Gravity, 16 (9). 2885 - 2887. ISSN 0264-9381

Jerie, Michael, O'Connor, JER and Prince, GE (1998) Computer algebra determination of symmetries in general relativity. Computer Physics Communications, 115 (2-3). 363 - 380. ISSN 0010-4655